steriod use

Home The Candida Forum Candida Research steriod use

This topic contains 5 replies, has 5 voices, and was last updated by  Kag 6 years ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #90477

    jamespaul
    Member
    Topics: 19
    Replies: 31

    does anyone know if taking steroids effects candida?

    i took them a few years back, and thinking of taking some again

    #90481

    flailingWcandi
    Member
    Topics: 13
    Replies: 277

    Your past steroid use could have contributed to why you suffer with candida now.

    “Hormonal Imbalances: Elevated tissue levels of steroid hormones from oral contraceptives, corticosteroid therapy, pregnancy, and chronic stress provide nourishment for hungry candida organisms. Steroids bind with candida, suppressing the immune response, thereby increasing colonization and promoting the spread of candida to cells which are penetrated in search of nutrients.”

    “In addition to the use and abuse of antibiotics the use of steroid drugs can also lead to explosive candida overgrowth due to the fact that they destroy the healthy bacteria that keeps candida overgrowth in check. Steroid drugs are not as commonly used so they account for less incidence of systemic candida but those using steroid drugs often must due so for long periods of time, making the problem much more severe.”

    blessings

    #90483

    jamespaul
    Member
    Topics: 19
    Replies: 31

    ok i understand that taking steriods is not the best thing to do, but i kind of want to take them, lets say i did take them for sort of 6 weeks, ate all healthy, low sugar as posssible , had all my vitamins, milk thisltle, probiotics

    i understand i may back my process a tad, but surely if i eat well and do all the right things i wont go back to far?

    thank you

    #91025

    benc
    Member
    Topics: 67
    Replies: 419

    jamespaul;28876 wrote: ok i understand that taking steriods is not the best thing to do, but i kind of want to take them, lets say i did take them for sort of 6 weeks, ate all healthy, low sugar as posssible , had all my vitamins, milk thisltle, probiotics

    i understand i may back my process a tad, but surely if i eat well and do all the right things i wont go back to far?

    thank you

    This is nothing personal but I think you’re an idiot if you do this, even more so if you are considering taking orals. Your trying to detox your body & want your hormones as balanced as possible.

    Why do you want to take them anyway? What are you hoping to gain from doing a single course while following a restricted diet?

    #91034

    yeastygut
    Member
    Topics: 7
    Replies: 34

    Does anyone know if Advair (a powder steroid for asthma) can cause an overgrowth of candida?
    Until last spring right before I started the diet I had been on Advair for seven years. About two weeks ago my asthma started to act up and I felt I had to use my Advair again, and have been almost every other day since. My candida symptoms have worsened, although I can’t say whether that is due to the Advair, or a few (very minor) breaks in the diet. This is my fifth month on the diet so I am quite confused about the way I’ve been feeling. Anyone have any knowledge about Advair and its possible connection to candida??

    #96279

    Kag
    Member
    Topics: 18
    Replies: 402

    Hey yeastygut, yes, Advair can cause problems with Candida. If you look up the side effects, one of the possible ones is thrush in your mouth. I recommend to swish with teaoil mouthwash after you use your inhaler. Steroids are strong medicines. They are also a lifesaver for some, so take them if you need them.

    James, the only time you should be taking steroids is for a life-threatening condition or debilitating pain. Steroids are NOT good for you, they have a host of side effects, not to mention the ability to cause Candida growth. The only reason I can think that you are taking this for is to put on muscle? Please, try to love yourself the way you are. Healthy eating isn’t going to be enough if you take steroids. There is a reason that steroids can effect your skin, your mood, your everything and that is because they are VERY powerful. Please do not take them!

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘steriod use’ is closed to new replies.